Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from Group B Streptococcal infection even after medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello, my doctor diagnosed me with a group b strep infection and prescribed a z -pak and i finished it today, but i still have the symptoms
User :   should i get a refill of the prescription?
Doctor :   What are your symptoms now?
User :   a vaginal discharge
Doctor :   Ok
Doctor :   Is the discharge still foulsmelling?
User :   it didnt ever really smell
Doctor :   The symptoms will take time to subside.
Doctor :   Was there some improvement after the antibiotics?
User :   no, its still pretty heavy
Doctor :   Ok
User :   should i get more?
Doctor :   Then you need to get a recheck up from your Physician rather than getting a refill
Doctor :   You may need other antibiotics
Doctor :   Rather than using the antibiotics again, it is better to get a re0-evaluation
Doctor :   as clearly they have not shown the desired effect
Doctor :   Meanwhile you should avoid douching your vagina and
Doctor :   maintain good personal hygiene

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor